# SDR ASAA2017071621399

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 37,015 hours, 11,201 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 15012
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 25,034 hours, 7,372 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED WITH RECALL. LIGHT EXTINGUISED WITH MASTER CAUTION RESET.  ACFT GROUNDED.   PERFORMED A LEFT PACK CABIN TEMP CONTROLLER BITE TEST IAW AMM 21-61-00. FOUND TCV TO BE INOPERATIVE. REMOVED AND REPLACED THE LEFT PACK TEMPERATURE CONTROL VALVE IAW AMM 21-51-10. BITE TESTED, OPS  AND LEAK CHECKED GOOD.
